CASE REPORT
Year : 2016  |  Volume : 9  |  Issue : 3  |  Page : 449-451

Management of perioperative bleeding associated with the use of selective serotonin reuptake inhibitors


1 Department of Pharmacology, Clinical Pharmacology Unit, Faculty of Medicine, Ain Shams University, Cairo, Egypt
2 Department of Anaesthesia and Intensive Care, Faculty of Medicine, Ain Shams University, Cairo, Egypt

Correspondence Address:
Lobna A Saleh
Department of Pharmacology, Clinical Pharmacology Unit, Faculty of Medicine, Ain Shams University, Abbassia, Cairo 11535
Egypt
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/1687-7934.189567

Rights and Permissions

Increased bleeding tendency is associated with the use of selective serotonin reuptake inhibitors. In this study, we report a case of perioperative bleeding in patient on selective serotonin reuptake inhibitors. The management options for such cases are discussed.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1517    
    Printed71    
    Emailed0    
    PDF Downloaded107    
    Comments [Add]    

Recommend this journal